# SDR COMA0660592

- Difficulty date: October 29, 2006
- Submitted: November 1, 2006
- Operation: Air carrier
- Aircraft: N819CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7415
- Aircraft time: 16,582 hours, 13,960 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Line
- Condition: Contaminated
- Stage of operation: TO
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLIGHT 9495 - AIRSPEED EFIS COMP MON ON TAKEOFF.  ABORTED TAKEOFF.  FOUND MOISTURE IN NR 1, 2, 3 PITOT DRAINS.  PURGED MOISTURE FROM DRAINS, OPS CHECK GOOD.
